# SDR UALA2013053103810

- Difficulty date: May 30, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 52,903 hours, 13,986 cycles
- Engine: Pwa PW4052
- System (JASC): 3800 · Water and Waste System
- Part: Transmitter
- Part number: 301360102
- Part serial: 154
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR IN AFT GALLEY, FLT DIVERTED.  ADJUSTED COMPRESSOR INTER LOCK SWITCH AFTER COMPRESSOR REPLACED, ADJUSTED WATER FILL AND VENT VALVE CABLE ASSY. PRESSURISED POTABLE WATER SYSTEM, ALL OPS NORMAL
